Journal article

4-dimensional spacetimes from 2-dimensional conformal null data


Research Areas

Currently no objects available


Publication Details

Author list: Goswami, R and Ellis GFR

Publisher: IOP Publishing: Hybrid Open Access

Publication year: 2017

Journal: Classical and Quantum Gravity

Volume number: 34

Issue number: 055009

Start page: 05509 (1

End page: 05509 (13)

Total number of pages: 495823

ISSN: 0264-9381

eISSN: 1361-6382


Abstract

Currently no objects available


Projects

Currently no objects available


Keywords

Currently no objects available


Last updated on 2018-07-03 at 09:34